# SDR V0XR201003040003

- Difficulty date: March 4, 2010
- Submitted: March 4, 2010
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N804HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145082
- Aircraft time: 25,698 hours, 24,218 cycles
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 14522466007
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OTBD RT SILL SUPPORT ANGLE FROM LY 479.0 AT FRM 18.5 IS CORRODED BEYOND LIMITS.  R & R SUPPORT ANGLE.
